Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 23, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 10, 2018, 5:14 PM CST for Bolivar County, Mississippi. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2018, 5:14 PM CST (23:14 UTC)
- Expired
- Mar 10, 2018, 6:00 PM CST
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 166 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 5:25 PM CST | HAIL 0.88 | 5 Nne Benoit, MS | PEA TO NICKEL SIZED HAIL REPORTED NEAR LOBDELL, MS VIA SOCIAL MEDIA. |
| Mar 10, 5:42 PM CST | HAIL 1.75 | 6 Ne Benoit, MS | CORRECTS PREVIOUS HAIL REPORT FROM 6 NE BENOIT. QUARTER TO GOLF BALL HAIL COVERED THE GROUND ALONG HWY 446. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
727
WUUS54 KJAN 102314
SVRJAN
MSC011-110000-
/O.NEW.KJAN.SV.W.0023.180310T2314Z-180311T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
514 PM CST SAT MAR 10 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Bolivar County in northwestern Mississippi...
* Until 600 PM CST
* At 514 PM CST, a severe thunderstorm was located near Jersey Point,
or 8 miles south of Rosedale, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Benoit around 530 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3374 9086 3359 9093 3367 9116 3370 9115
3367 9113 3366 9109 3368 9103 3372 9106
3370 9111 3372 9114 3373 9114 3378 9113
3377 9111 3378 9105 3376 9103 3376 9101
3379 9099
TIME...MOT...LOC 2314Z 284DEG 13KT 3373 9105
HAIL...1.00IN
WIND...60MPH
$$
TW2 follow-up statements
632
WWUS54 KJAN 102331
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
531 PM CST SAT MAR 10 2018
MSC011-110000-
/O.CON.KJAN.SV.W.0023.000000T0000Z-180311T0000Z/
Bolivar MS-
531 PM CST SAT MAR 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTH CENTRAL BOLIVAR COUNTY...
At 531 PM CST, a severe thunderstorm was located near Benoit, or 10
miles south of Rosedale, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of south
central Bolivar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3374 9086 3359 9093 3364 9105 3368 9103
3371 9102 3376 9101 3379 9099
TIME...MOT...LOC 2331Z 284DEG 13KT 3371 9098
HAIL...1.25IN
WIND...60MPH
$$
TW199
WWUS54 KJAN 102347
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
547 PM CST SAT MAR 10 2018
MSC011-110000-
/O.CON.KJAN.SV.W.0023.000000T0000Z-180311T0000Z/
Bolivar MS-
547 PM CST SAT MAR 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTH CENTRAL BOLIVAR COUNTY...
At 547 PM CST, a severe thunderstorm was located near Benoit, or 10
miles northwest of Shaw, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central Bolivar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3363 9091 3366 9097 3377 9095 3374 9086
TIME...MOT...LOC 2347Z 284DEG 13KT 3370 9091
HAIL...1.50IN
WIND...60MPH
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 3:17 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 10, 3:17 PM CST, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Jackson MS 317 PM CST Sat Mar 10 2018 .DISCUSSION... Today and Tonight...Weak low level southerly flow has allowed afternoon warming to mix away any appreciable moisture from earlier. Thus, convection that has developed in the deeper moisture west of the MS river has had trouble moving to the east. Better low level moisture will begin spreading back into the area tonight as flow increases in advance of a storm system rapidly dropping southeast from the Plains. Sharpening warm frontal boundary over the northern portions looks to briefly push north during the evening, then come back south as upper support moves in. Deep shear already in place and increasing moisture/instability will allow for supercell development along the boundary later tonight with cells moving southeast along it. Cells along the boundary look to eventually congeal into a QLCS after midnight and begin pushing south. Though the CAM guidance has been consistent with this scenario, differences do exist with the timing which will affect just how far south the severe weather threat exists later tonight. Although convection may begin to impact far southern areas during the diurnal convective minimum around mid morning, frontal boundary along with increasing heating should be sufficient maintain a marginal severe weather threat there./26/ .Sunday night through Friday night...Pretty quiet long term is in store for the ArkLaMiss. A few lingering showers will be possible in the east and southeast Sunday evening, but all of the activity should move east by midnight. Cold high pressure ridging will build in overnight, with lows falling into the upper 30s to low 40s. High pressure will continue to build in across the area on Monday, with cool high temperatures in the 50s across most of the area. Another cold front will move across the area Tuesday morning and this will mainly be a reinforcing shot of cold air. Little will change Tuesday into Wednesday, but overnight lows will fall below freezing, mainly for areas along and east of I-55 and north of I-20. An elevated frost/freeze area has been introduced for in the HWO and Graphicasts. Another cold night is on tap Wednesday night with lows falling into the low/mid 30s once again. The surface high will shift to the east on Thursday, and this will allow for warmer temperatures in the 60s on Thursday. Both the GFS/ECMWF indicate that moisture will increase on Friday into the weekend, with an increased chance for showers/thunderstorms./15/ && .AVIATION... 18Z TAF discussion: VFR conditions with isolated to scattered showers and thunderstorms will continue through the afternoon and into the early evening. By mid to late evening, MVFR ceilings will begin developing as showers and thunderstorms increase from the north. Ceilings will continue to lower overnight as the band of showers and thunderstorms drop to the south ahead of a cold front. The front will pass through the GLH and GWO areas shortly before the end of the period./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 62 70 40 58 / 53 86 12 3 Meridian 59 71 41 58 / 48 88 18 4 Vicksburg 62 68 41 58 / 54 70 9 2 Hattiesburg 62 74 44 62 / 40 73 31 3 Natchez 65 73 41 58 / 53 74 13 2 Greenville 57 64 39 56 / 82 18 4 1 Greenwood 58 65 39 55 / 93 26 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15
Hazardous weather outlook, Mar 10, 2:39 PM CST, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 239 PM CST Sat Mar 10 2018 ARZ074-075-LAZ007>009-MSZ040>043-047-112045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Issaquena- Sharkey-Yazoo-Madison MS-Warren- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ018-019-025>028-034>037-112045- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington- Humphreys-Holmes-Attala- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029>033-038-039-046-112045- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Kemper- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe storms will be possible tonight with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023>025-MSZ044-045-048>057-112045- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Leake-Neshoba- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe storms will be possible tonight with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ026-MSZ058>062-112045- Concordia-Clarke-Jefferson-Adams-Franklin MS-Lincoln- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of northeast Louisiana, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday Isolated severe storms will be possible tonight into Sunday morning with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday. MSZ063>066-072>074-112045- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 239 PM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Sunday Isolated severe storms will be possible Sunday morning with the main risks being large hail and damaging winds, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Mar 10, 3:56 PM CST, 1 hour 18 minutes before
Special Weather Statement National Weather Service Jackson MS 356 PM CST SAT MAR 10 2018 MSZ027-028-102245- Carroll MS-Montgomery MS- 356 PM CST SAT MAR 10 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CARROLL AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM CST... At 356 PM CST, Meteorologists were tracking a strong thunderstorm near Jefferson, or 9 miles northwest of Winona, moving east at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Winona around 425 PM CST. Duck Hill around 430 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3350 8989 3364 8988 3367 8970 3342 8967 TIME...MOT...LOC 2156Z 278DEG 10KT 3358 8984 TW
Special weather statement, Mar 10, 4:45 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
445 PM CST SAT MAR 10 2018
MSZ028-029-102330-
Montgomery MS-Webster MS-
445 PM CST SAT MAR 10 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEBSTER AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 530 PM CST...
At 445 PM CST, Meteorologists were tracking a strong thunderstorm
over Lodi, or 10 miles east of Winona, moving east at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Lodi around 450 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3362 8929 3350 8930 3350 8932 3347 8934
3347 8936 3346 8939 3346 8940 3345 8941
3348 8964 3362 8963
TIME...MOT...LOC 2245Z 274DEG 20KT 3355 8956
TWSpecial weather statement, Mar 10, 5:05 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
505 PM CST SAT MAR 10 2018
MSZ018-102345-
Bolivar MS-
505 PM CST SAT MAR 10 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BOLIVAR COUNTY
UNTIL 545 PM CST...
At 504 PM CST, Meteorologists were tracking a strong thunderstorm
near Jersey Point, or 8 miles southwest of Rosedale, moving southeast
at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Benoit around 530 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3374 9088 3358 9096 3368 9121 3370 9120
3371 9116 3367 9113 3366 9109 3368 9103
3372 9106 3370 9111 3372 9114 3377 9115
3378 9113 3377 9111 3378 9105 3376 9103
3377 9100 3378 9099
TIME...MOT...LOC 2304Z 292DEG 14KT 3374 9109
TWSpecial weather statement, Mar 10, 5:11 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
511 PM CST SAT MAR 10 2018
ARZ075-110000-
Chicot AR-
511 PM CST SAT MAR 10 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT COUNTY UNTIL
600 PM CST...
At 511 PM CST, Meteorologists were tracking a strong thunderstorm
near Eudora, moving east at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Eudora around 525 PM CST.
Chicot Junction around 530 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3327 9119 3314 9119 3313 9120 3311 9120
3310 9119 3308 9119 3308 9141 3321 9142
TIME...MOT...LOC 2311Z 261DEG 13KT 3316 9133
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:56 AM CST | River Flood Warning | JAN | Clay | 4 days |
| Mar 10, 7:56 AM CST | River Flood Warning | JAN | Noxubee | 4 days |
| Mar 10, 3:56 PM CST | Special Weather Statement | JAN | Montgomery | 49 min |
| Mar 10, 4:45 PM CST | Special Weather Statement | JAN | Montgomery | 45 min |
| Mar 10, 5:05 PM CST | Special Weather Statement | JAN | Bolivar | 40 min |
| Mar 10, 5:45 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.